Thread: fina and my joints?
09-30-2005, 07:05 PM #1
fina and my joints?
Started fina, prop, and cyp about 3 weeks ago. My elbows are killing me and my shoulders have sharp pains in them. Could fina do that? Ive used all 3 compounds at some point and dont remember having this problem. Except i had some shoulder pain with fina last time. Does it dry your joints like winny?
10-01-2005, 12:08 AM #2New Member
- Join Date
- Sep 2005
Good Question, I was actually gonna ask a similar question, but thought I'd see if there was already a topic started. I'm not running tren yet, but currently on Test E and EQ, and just about to add Tren, but for the first time I have had pretty annoying joint soreness (mostly elbows and wrists). I've never run EQ before, so I thought that might be it. Hopefully Tren wont make it worse. We cant be the only ones experiencing this, so what do the rest of you do to make the joint soreness go away? BTW, it's nothing severe, just annoying mostly.
Thanks in advance, DB.
10-01-2005, 05:40 AM #3Originally Posted by juicehoe
I dont know but i started noticing joint pain as well, im going to get some flex-anew, it worked pretty well before, i wasnt on tren before but i had joint problems before like am now and it worked great....
10-01-2005, 01:23 PM #4
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)